Delaying Period

About "Delaying Period"

Many women look for options to delay their period for the sake of vacations, outdoor trips, water activities and religious site visits. While some resort to prescription drugs, other stick to natural methods.

Related Terms: Tsh Level, Delayed Period, Ovulation, Withdrawal Bleeding, Norethisterone, Urine Pregnancy Test, Anxiety

Recently Answered Questions


I have been taking Primolut irregularly and my period is delayed. Why?
Query: Hi doctor,I am 28 years. I had my period on the 24th of last month and I had unprotected sex on 2nd of the next month. I took Primolut on the same day and I had been bleeding again on 5th to 7th. It was not like usual bleeding. After that bleeding, I sometimes take Primolut on my own, like, when I t...  Read Full »
Dr. Uzma Arqam
Obstetrician And Gynaecologist

Answer: Hi, Welcome to icliniq.com. It would be better if you would send me a detailed history. Primolute N is actually used for delaying periods. It leads to withdrawal bleed but you have taken it as an emergency contraceptive pill actually. You got a withdrawal bleed as well although medicine was not ta...  Read Full »
 
Which medicine can be used to delay periods?
Query: Hello doctor,My date of the period was 10th of this month but I got it on 6th. Next month on 2nd, we have a religious function in the temple, so I want to delay my periods. Which medicine is better to use? Some say Primolut N or Ovral G or Ovral l. Please suggest me any medicine with proper dosage t...  Read Full »
Dr. Eeshani Dutta
Obstetrician And Gynaecologist

Answer: Hi, Welcome to icliniq.com. Generally, to delay periods, Progesterone hormones have better performance. So take the following medications in given dosage, two days prior to expected next date of your periods, till the date you wish to delay. Delaying periods in once a blue moon is fine, but doing ...  Read Full »
 
I am two days late after I took Plan B. Is this normal?
Query: Hello doctor,I track my cycles. About five days after I was supposed to be finished ovulating, I had unprotected sex and took Plan-B the day after. I got my period when expected, but it only lasted four days (usually it lasts seven). Now my next period was supposed to come but I am two days late. Is...  Read Full »
Dr. Uzma Arqam
Obstetrician And Gynaecologist

Answer: Hello, Welcome to icliniq.com. Your body clock has been really timed and punctual. Sometimes, due to few reasons like stress, anxiety, hormonal imbalance, strenuous exercise, strict dieting, etc., periods can be delayed. As I mentioned, the hormones affect the periods. As for delaying periods, an...  Read Full »
 
When will I get my periods after taking Deviry tablet?
Query: Hello doctor, I have not got my periods for the past 60 days. Now I have planned for trip in the next week. My doctor advised me to take Deviry tablet twice in a day for five days. Can any one let me know by when will I get my periods? I have started taking the tablet yesterday night.  Read Full »
Dr. Neha Singh Rathod
Obstetrician And Gynaecologist

Answer: Hi, Welcome to icliniq.com. After completing a five days course, you will be getting your periods within a week or so. However, if you have a doubt then get back to me. Take care.  Read Full »
 
Pills to delay periods while travelling
Query: Hi doctor, I am 21 years old. My date of period is 16th and it got over on 20th. I need to travel. If I start taking pills 15 days prior to my date, will it delay my periods?  Read Full »
Dr. Neha Singh Rathod
Obstetrician And Gynaecologist

Answer: Hi, Welcome to icliniq.com. In case you want to postpone your periods, then start taking the medication a week before your scheduled periods and then you can postpone the periods. For more information consult an obstetrician and gynaecologist online --> https://www.icliniq.com/ask-a-doctor-onl...  Read Full »
 
Can you suggest a way to postpone my periods for 20 days?
Query: Hello doctor,I am 20 years old and I want to postpone my periods for 20 days due to work issues. Can you suggest a way?  Read Full »
Dr. Uzma Arqam
Obstetrician And Gynaecologist

Answer: Hello, Welcome to icliniq.com. You can have some tablets based on hormones that could delay your periods. But, I want you to be aware that it can disturb your cycles, cause irregular bleeding, some water retention, breast heaviness, etc. But it is not necessary that your body will show all the eff...  Read Full »
 
I have taken an I-pill on day-2 of my period. When can I expect my next period?
Query: Hi doctor, I had my last period on the 16th of the previous month. On the 17th, my boyfriend and I were physical. We did not have penetrative sex, but there was semen around my vagina. Should I be worried about getting pregnant? And, on 19th (within 43 hours), I took an I-pill as I was scared. Sinc...  Read Full »
Dr. Deepti Verma
Fetal Medicine Specialist

Answer: Hello, Welcome to icliniq.com. There is absolutely no chance of pregnancy if the sexual act was done on day 2 of the periods. So, there is nothing to worry. Regards. For more information consult an obstetrician and gynaecologist online --> https://icliniq.com./ask-a-doctor-online/obstetrician-and...  Read Full »
 
It has been six days since I stopped taking Deviry tablet, but I still did not get my periods. Why?
Query: Hi doctor, My periods are irregular. I have a holiday planned, so I wanted to prepone my periods. My last periods was exactly a month and a half back. So, I started taking Deviry tablet, twice a day for five days before my period was due. It has been six days now, but I still did not get my periods...  Read Full »
Dr. Shalaka Joshi
Obstetrician And Gynaecologist

Answer: Hello, Welcome to icliniq.com. When are you going for your vacation? Usually, after stopping the tablets, you should get your period within 15 days. Revert with more information to an obstetrician and gynaecologist online --> https://www.icliniq.com/ask-a-doctor-online/obstetrician-and-gynaecol...  Read Full »
 
Is there a way to get my periods earlier?
Query: Hi doctor, My actual due date of period will be tomorrow. But, I did not see any signs of the period. I did not even have sex. I have to travel in five days and I wish to have period by tomorrow or day after tomorrow. Can you suggest anything to get my period early?  Read Full »
Dr. Purushottam Sah
Obstetrician And Gynaecologist

Answer: Hi, Welcome to icliniq.com. There is no such way to get periods in a day or two. Even if you want to delay, then also you have to start pill five to six days before the expected date. Only you have to wait now or if you want to postpone, then can try oral contraceptive pills once daily for as many d...  Read Full »
 
I took i-pill yesterday and then accidentally had an unprotected sex today. Should I take another i-pill?
Query: Hi Doctor, I took i-pill yesterday night and then accidentally had an unprotected sex today evening at 5 PM. Should I take another i-pill? If yes, when and any side effects?  Read Full »
Dr. Sini P
Obstetrician And Gynaecologist

Answer: Hi,Welcome to icliniq.com. As you took an i-Pill one day before having sex, no need to take it again. i-Pill has something around 72 hours of action. No major side effects. Your periods may get delayed for a week. Hope it helps. Revert back to an obstetrician and gynaecologist online fo...  Read Full »
 
 
 

 

Ask a Doctor Online

* guaranteed answer within 4 hours
 

Do you have a question on Delaying Period? We have medical experts to help you right away.

Ask a Doctor Online Now!